RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Funktsional. Anal. i Prilozhen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Funktsional. Anal. i Prilozhen., 1987, Volume 21, Issue 4, Pages 66–68 (Mi faa1231)  

This article is cited in 1 scientific paper (total in 1 paper)

Brief communications

Relationship between triangular and functional models of a non-self-adjoint operator

V. F. Veselov


Full text: PDF file (297 kB)
References: PDF file   HTML file

English version:
Functional Analysis and Its Applications, 1987, 21:4, 312–314

Bibliographic databases:

UDC: 517.9
Received: 28.07.1986

Citation: V. F. Veselov, “Relationship between triangular and functional models of a non-self-adjoint operator”, Funktsional. Anal. i Prilozhen., 21:4 (1987), 66–68; Funct. Anal. Appl., 21:4 (1987), 312–314

Citation in format AMSBIB
\Bibitem{Ves87}
\by V.~F.~Veselov
\paper Relationship between triangular and functional models of a non-self-adjoint operator
\jour Funktsional. Anal. i Prilozhen.
\yr 1987
\vol 21
\issue 4
\pages 66--68
\mathnet{http://mi.mathnet.ru/faa1231}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=925075}
\zmath{https://zbmath.org/?q=an:0666.47005|0638.47008}
\transl
\jour Funct. Anal. Appl.
\yr 1987
\vol 21
\issue 4
\pages 312--314
\crossref{https://doi.org/10.1007/BF01077806}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1987P223800007}


Linking options:
  • http://mi.mathnet.ru/eng/faa1231
  • http://mi.mathnet.ru/eng/faa/v21/i4/p66

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. F. Veselov, “Bases from eigensubspaces of a nondissipative operator and the characteristic function”, Funct. Anal. Appl., 22:4 (1988), 320–322  mathnet  crossref  mathscinet  zmath  isi
  • Функциональный анализ и его приложения Functional Analysis and Its Applications
    Number of views:
    This page:160
    Full text:62
    References:33
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020